default-icon
Norethisterone medicines
Hi, Is it safe to use norethisterone medicine to delay or prepone your menses during tuberculosis treatment. I am on AKT treatment since past 4 months having advanced stage TB. I dont wanna take risk with my health incase if there is any side effects of such medicine as i am already very weak. Please suggest.
171 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello....... Currently there is no evidence on harmful effect of contraceptive pills on tuberculosis treatment... If you have genital tuberculosis you must discuss it with gynaecologist... Pills alter harmonal balance, causes irregular periods.. Better to avoid taking it. But consult general physician once...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Can norethisterone be used as a contraceptive
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.